# SDR SWAA2022011058478

- Difficulty date: January 5, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500e-500h
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CARGO BAY Z-ANGLE CORRODED AT MULTIPLE NUTPLATE HOLES, WL 154, BS 500E+10 - 500H+16, LBL 25.  REMOVED CORROSION FROM FWD CARGO LT Z-ANGLE IAW SRM 51-10-02-0G-0.  WITHIN LIMITS IAW SRM 53-00-53-1A-2 AND DWG 1496-444.  REMOVED .003' OF .040' ORGINAL MATERIAL .037' REMAINS.
